# SDR FDEA202311071843

- Difficulty date: November 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22911
- Aircraft time: 86,317 hours, 44,189 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Powerpack
- Part number: S273N4016
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MDIS  991     32-30  0510     07NOV23  OAK  FACT  U  REF. WRI 32-30/0482 E.O.  F-3230-E0376643 REV NO.  POS. P1, WHILE ACCOMPLISHING WORK CARD THE POWER  PACK FOR THE ALTERNATE EXTENSION SYSTEM DOES NOT  OPERATE AT ALL.   REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: S273N401-6           CPN: 3215931   POS: ONL  ON  MPN: 1FA13050-5  SRL: 1970E6                    TAG NBR: 18E721    FACT 07NOV23 23:59   OAK U  AMM: 32-35-10-4  AMM: 32-35-00-5  REMOVED AND REPLACED ALTERNATE EXT. SYSTEM POWER  PACK, OPS AND LEAK CHECK OK REF. B757 MM 32-35-10-4  AND MM 32-35-00-5.
